Schaefer RL. Bias correction in maximum likelihood logistic regression [J]. Stat Med, 1983,2(1):71-78.
|
Cordeiro GM, McCullagh P. Bias correction in generalized linear models [J]. R Statist Soc, 1991,B53:629-643.
|
Bull SB, Greenwood CM, Hauck WW. Jackknife bias reduction for polychotomous logistic regression [J]. Stat Med, 1997,16(5):545-560.
|
Cordeiro GM, Cribari-neto F. On bias reduction in exponential and non-exponential family regression models [J]. Commu Stat, 1998, 27(2):485-500.
|
Allison PD. Convergence Failures in Logistic Regression [R]. Sas Global Forum, 2008.
|
Zamar D, McNeney B, Graham J. elrm: Software implementing exact-like inference for logistic regression models [J]. J Statist Software, 2007,21(3):1-18.
|
Firth D, Bias reduction. The Jeffreys prior and GLIM [J]. Lecture Notes in Statistics, 1992, 78:91-100.
|
Firth D. Generalized linear models and Jeffreys priors: an iterative weighted least-squares approach [J]. Comput Statist,1992,1:553-557.
|
Firth D. Bias reduction of maximum-likelihood-estimates [J]. Biometrika, 1993,80(1):27-38.
|
Albert A, Anderson JA. On the existence of maximum-likelihood estimates in logistic-regression models [J]. Biometrika,1984, 71:1-10.
|
Santner TJ, Duffy DE. A note on A. Albert and J.A. Anderson’s conditions for the existence of maximum likelihood estimates in logistic regression models [J]. Biometrika, 1986,73(3):755-758.
|
郑海燕,廖志远,刘四兰,等. Logistic回归系数可信区间估计及假设检验的三种方法比较 [J]. 数理医药学杂志, 2012,25(4):393-396.
|
李明丽,潘沛江,朱金辉,等. 新旧注射吸毒人群HIV传播因素研究 [J]. 中华疾病控制杂志, 2014,18(2):97-101.
|
Mehta CR, Patel NR. Exact logistic regression: theory and examples [J]. Stat Med, 1995, 14(19):2143-2160.
|
韩宏. 确切Logistic回归方法及其在医学遗传学领域的应用 [D]. 太原:山西医科大学, 2002.
|
王彤,韩宏. 确切Logistic回归方法及其医学遗传学应用 [J]. 中国卫生统计, 2003,20(3):147-150.
|
Heinze G, Schemper M. A solution to the problem of monotone likelihood in Cox regression [J]. Biometrics, 2001,57(1):114-119.
|
Heinze G. A comparative investigation of methods for logistic regression with separated or nearly separated data [J]. Stat Med, 2006, 25(24):4216-4226.
|
Bull SB, Mak C, Greenwood CMT. A modified score function estimator for multinomial logistic regression in small samples [J]. Comput Stat Data Anal, 2002,39(1):57-74.
|
Bull SB, Lewinger JP, Lee SSF. Confidence intervals for multinomial logistic regression in sparse data [J]. Stat Med, 2007,26:903-918.
|